# SDR CALA2024041701121

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 20,783 hours, 7,291 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 17115288
- Condition: Failed
- Location: Cabin Pressure
- Part time: 20,783 hours, 7,291 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

CABIN ALT WARNING AT F270. CABIN ALT INDICATE 13K FT. COMPLIED W/ ACTION ITEMS & QRH.  20 MIN OUT AT 27,000FT GOT WARNING HORN, ALTITTUDE INDICATOR SHOWED 13,000 FT, CREW BROUGHT ACFT DOWN & STABILIZED AT 13,000 FT, BEGAN DESCENT & LANDED. PILOTS USED BOTH OXYGEN MASKS & CREW OXYGEN DOWN TO 1,000PSI.  PERFORMED A CABIN PRESSURE CONTROLLER BITE IAW FIM 21-31 TASK 801, BITE TEST OF CONTROLLER 1 SHOWED 4 FAULTS ON THE LAST LEG,  CONTRL LRU FAIL CODE 042, MANUAL SWITCH CODE 058, CAB ALT 10000 FT CODE 017, & LO.  ACCOMPLISHED PRESSURE LEAK DOWN CHECK IAW AMM 21-00-05-780-801. LEAK DOWN FAILED.  PERFORMED FIM 21-31 TASK 824, PERFORMED A PRESSURE SYS GRND TEST IAW AMM 21-31-00-700-802.  SYS TEST PASSED.    REPLACED OUTFLOW VALVE.  TESTED OK. MASKS IN CABIN WERE DEPLOYED, FROM FLIGHT DECK, & GENS UNPINNED. INFL/ HI LEAKING CODE 30, CODES 058 & 017 SHOW UNUSED IAW FIM 21-31 TASK 801.
